# SDR SWAA2021060837121

- Difficulty date: December 16, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; FLOOR SHIELD @ BS 794.3 CRACKED / REMOVED AND REPLACED FWD FLOOR; SHIELD IN AFT CARGO COMPARTMENT AT STA 794 IW SRM 51-40-2-0G-0 AND BOEING DWG # 146A0081 REV A. APPLIED CIC IAW AMM 51-21-91-620-802. ATAG WN1277
